# SDR ASAA2024013148624

- Difficulty date: January 31, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 41,130 hours, 12,961 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550423
- Condition: Corroded
- Location: Bs 947 Rbl 25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET STA 947 FLOORBEAM CORRODED AT RBL-25. GROUNDED - YES. BLENDED CORROSION, FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-70-51-1A-1. REPAIRED FLOORBEAM IAW ASA EA # 900ER-53EA-26612.W= 2.0 O= .180 R= .135 L= 2.5 D= .045.
